5 doctors weighed in:

I have a connective tissue disease and get days I am dizzy all day. During dizzy spell my home BP was: 98/61 &101/59 (my norm is 115/70). Related?

5 doctors weighed in
Dr. Gaston Moran Celayes
Internal Medicine
2 doctors agree

In brief: It could be

The best way to know if they are related or not is by checking the orthostatics.
It's a simple test were the blood pressure is checked 3 times in different body positions. A drop in blood pressure or increase in heart rate or the presence of symptoms is considered positive. Please ask your doctor to check it if he/she didn't do it.

In brief: It could be

The best way to know if they are related or not is by checking the orthostatics.
It's a simple test were the blood pressure is checked 3 times in different body positions. A drop in blood pressure or increase in heart rate or the presence of symptoms is considered positive. Please ask your doctor to check it if he/she didn't do it.
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayes
Thank
Dr. Larry Greenbaum
Internal Medicine - Rheumatology

In brief: Common things first!

It sounds like you may be having symptoms from low blood pressure.
This could be due to medications you are on such as calcium channel blockers, or water pills. This is more likely the cause of the problem than connective tissue disease. Your doctor should check for orthostatic hypotension, i.e. Changes in your blood pressure when you stand up.

In brief: Common things first!

It sounds like you may be having symptoms from low blood pressure.
This could be due to medications you are on such as calcium channel blockers, or water pills. This is more likely the cause of the problem than connective tissue disease. Your doctor should check for orthostatic hypotension, i.e. Changes in your blood pressure when you stand up.
Dr. Larry Greenbaum
Dr. Larry Greenbaum
Thank
Dr. Quresh Khairullah
Internal Medicine - Nephrology & Dialysis

In brief: See below

Dizzy spells possibly from the low blood pressure.
Are you on too many blood pressure medications, or were you on Prednisone for the connective tissue disease, withdrawal from steroids can cause low blood pressure.Check your pulse and lying and standing blood pressure.

In brief: See below

Dizzy spells possibly from the low blood pressure.
Are you on too many blood pressure medications, or were you on Prednisone for the connective tissue disease, withdrawal from steroids can cause low blood pressure.Check your pulse and lying and standing blood pressure.
Dr. Quresh Khairullah
Dr. Quresh Khairullah
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors